# SDR SWAA2019030530318

- Difficulty date: February 12, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL DAMAGED LT SIDE BETWEEN BS 500A TO BS 500B.  R&R INTERCOSTAL IAW SRM & EA.
